# SDR 5TTY2018110500001

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Filed by: Taca International Airlines, repair station 5TTY001B
- Aircraft: N499TA
- Make and model: Airbus A320-233
- Aircraft serial: 3510
- Aircraft time: 37,861 hours, 15,081 cycles
- Engine: Iae V2527EA5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Overserviced
- Location: Blue System
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START, PRIOR TO THE DEPARTURE OF THE AIRCRAFT  FLIGHT AV503,  PILOT REPORTED LOW PRESSURE ON BLUE HYDRAULIC SYSTEM; CONSEQUENTLY, THE AIRCRAFT WAS RETURNED TO BLOCK.  AT MAINTENANCE, AND PER TSM 29-12-00-860-053-C, THE BLUE HYD. SYSTEM WAS FOUND OVERFILLED.  BLUE HYD. SYSTEM WAS PROPERLY SERVICED PER AMM AND CORRECTED REPORTED FAILURE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
